# SDR SWAA113401

- Difficulty date: May 13, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 76,805 hours, 68,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK FOUND, WEB CRACKED AT BS 246 RBL 22.  REPAIRED WEB PER ACO.
